# SDR GTIA2021102536066

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 19,002 hours, 8,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR ASSIST BOTTLE LOW.-SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00. NO LEAKS DETECTEDAT THIS MOMENT.
